IGB

Connexion

(Article of periodic en Anglais - 1987)

Document title

Maximum entropy convex decompositions of doubly stochastic and nonnegative matrices

Authors(s) and Affiliation(s)

SLATER P. B. ;

Abstract

Décomposition en matrices de transport et décomposition de l'entropie maximale. Théorie de l'information. Tables de mobilité sociale en Grande-Bretagne

Source

Article of periodic

published at : Environment & planning A / ISSN 0308-518X

Editor : Pion, London - ROYAUME-UNI (1974)

Millesime : 1987, vol. 19, no3 [pp. 403-407]

Language

Anglais

INIST-CNRS, Cote INIST : 15583 A

Refdoc record number (ud4) : 12063089 : Permanent link - XML version
Powered by Pxxo